# SDR S2YA03003

- Difficulty date: January 21, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N354SK
- Make and model: Dorner DO328300
- Aircraft serial: 3126
- Engine: Pwa PW306B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Engine
- Condition: Underserviced
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, A LEFT HIGH OIL PRESSURE AMBER CAS MESSAGE APPEARED.  THE CREW MADE A LOW SPEED ABORTED TAKE OFF.  MECHANIC DOWN LOADED THE ENGINE EDU WITH NO FAULTS FOUND.  MECHANIC SERVICE THE LEFT ENGINE WITH ONE QUART OF OIL AND RETURN THE AIRCRAFT TO SERVICE.
